# SDR VTZA98330

- Difficulty date: November 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N324UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41017
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Wire
- Condition: Failed
- Location: Lt Propeller
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 6286 - IAD-CMH - DURING CRUISE, EXPERIENCED A DISCREPANCY WITH THE LEFT PROP DEICE SYSTEM INDICATING INOPERATIVE.  MAINTENANCE CONTROL WAS NOTIFIED AND THE AIRCRAFT RETURNED TO IAD WHERE MAINTENANCE TROUBLESHOT.  REMOVED AND REPLACED THE PROP DEICE LEADS ON THE LEFT PROP IAW APPLICABLE MAINTENANCE PROCEDURES.  ALL CHECKS WERE ACCOMPLISHED AS OUTLINED IN THE MAINTENANCE MANUAL.  AIRCRAFT WS THEN RELEASED FOR SERVICE.  (M)
